# SDR DHL2007786520

- Difficulty date: March 21, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,640 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT ELEVATOR LWR SKIN FWD OF NR 2 STATIC WICK, ELEV STA 209.96, 11" FWD OF T/E.  EVALUATED DENT AND FOUND OUT OF LIMITS IAW B727 SRM 55-20-1, FIG 7.  CUT OUT DAMAGED AREA 7" BY 0.50" AND FABRICATED REPAIR DOUBLER USING 2024T3, 0.032, 4" BY 2.0625 IAW B727 SRM 55-20-2, FIG 1 AND 55-20-3 FIG 5.  TREATED, PRIMED PARTS IAW B727 SRM 51-10-2. INSTALLED REPAIR DOUBLER IAW B727 SRM 55-20-3, FIG 5 AND SRM 51-30-2.  ELEVATOR WEIGHT AND BALANCE PERFORMED ON NR 112945.
